# SDR CALA2025011501913

- Difficulty date: January 12, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N27271
- Make and model: Boeing 737-8
- Aircraft serial: 67526
- Aircraft time: 8,554 hours, 2,980 cycles
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Transducer
- Part number: 1400252
- Part serial: 022741
- Condition: Inoperative
- Location: Anti-Skid Sys
- Part time: 77,073 hours, 28,530 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ANTI SKID INOP LIGH CAME ON AFTER TAKEOFF AND  WENT OUT AFTER AB OUT 25 MINUTES SEE LOG PAGES 3520220, AND 3525590 FOR WHEEL 1&2 ANTISKID TRANSDUCERS CHANGED.REMOVED LEFT MLG ANTISKID WHEEL SPEED TRANSDUCER PER AMM 32-42-11-000-801. E16 E18 C/B OPEN AT P6-3 PANEL. REPLACED LEFT MLG TRANSDUCER AND IN AXLE ADAPTER AS PER AMM 32-42-11-400-801. AWAITING OPS CHECK.   WITNESSED NORMAL OPERATION OF #1MLG ANTISKID TRANSDUCER. PERFORMED WHEEL #1 ANTISKID TRANSDUCER OPS TEST IAW AMM32-42-00-710-803.  OPS TEST NORMAL, AND FAULT MSG CLEARED. RETURNED ACFT BACK NORMAL CONFIGURATION.
